# SDR CA070911003

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 69,092 hours, 34,390 cycles
- Engine: Pwa JT8D17
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 32015
- Part serial: 17524
- Condition: Malfunctioned
- Location: Fuel Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 25 MINUTES AFTER DEPARTING, THE CREW OBSERVED THE NR 1 ENGINE OIL TEMPERATURE CLIMBING THROUGH THE YELLOW BAND. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE NR 1 FUEL HEAT VALVE AND CONDUCTED THE APPROPRIATE OVERWEIGHT LANDING INSPECTION BEFORE THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070911003)
